U.S. doctors online nowAsk doctors free
United Kingdom
A 31-year-old male asked:

Can flomax (tamsulosin) cause feeling needing always pee and sore abdomen? always feel have to hold back urine or go every 20mins

1 doctor answer4 doctors weighed in
Dr. Fletcher Derrick
Urology 64 years experience
Possible: I need to ask, why would a 30 yo need flomax (tamsulosin)? It does have side effects. Being dizzy is most common. Check with the doc who prescribed it.
Dr. Johnny Roy
Dr. Johnny Roy commented
Urology 60 years experience
Flomax causes usually the opposite ..Flomax helps one to empty the bladder so you don't have to go often.............Agree with Dr Fletcher,check with your presciber Dr ROY
Jun 13, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 13, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.